# SDR ASOA201001736

- Difficulty date: November 7, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 16,566 hours, 11,652 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT POWER ASSIST PULLEY BRACKET.    COMPLIED WITH EC/TC REO 670-52-11-072 PER REO 670-52-11-072 REV C AND REO 670-52-11-533.
